Alert archive / Maine / Frost Advisories in 2021

Frost Advisory 4, NWS Gray, ME

May 27, 2021Franklin County, Oxford County, Somerset County, Maine; Carroll County, Grafton County, New Hampshire

NWS Gray, ME issued this frost advisory at May 27, 2021, 3:07 AM EDT for Franklin County, Oxford County, Somerset County, Maine; Carroll County, Grafton County, New Hampshire. It took effect at May 28, 2021, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 27, 2021, 3:07 AM EDT (07:07 UTC)
In effect from
May 28, 2021, 2:00 AM EDT
Expired
May 28, 2021, 7:00 AM EDT
In force
5 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Carroll County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 88 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.1 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

917 
WWUS71 KGYX 270707
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
307 AM EDT Thu May 27 2021

MEZ007-NHZ001-002-272000-
/O.NEW.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/
Northern Oxford-Northern Coos-Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, 
Berlin, Dummer, Milan, York Pond, and Lancaster
307 AM EDT Thu May 27 2021

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...In New Hampshire, Northern Coos and Southern Coos 
  Counties. In Maine, Northern Oxford County.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MEZ008-009-272000-
/O.NEW.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/
Northern Franklin-Central Somerset-
Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, 
Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, 
Moosehead, Pittston Farm, Seboomook, Bingham, and Jackman
307 AM EDT Thu May 27 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Northern Franklin and Central Somerset Counties.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
5 follow-up statements
095 
WWUS71 KGYX 271328
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
928 AM EDT Thu May 27 2021

MEZ007-NHZ001-002-272130-
/O.CON.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/
Northern Oxford-Northern Coos-Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, 
Berlin, Dummer, Milan, York Pond, and Lancaster
928 AM EDT Thu May 27 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...In New Hampshire, Southern Coos and Northern Coos 
  Counties. In Maine, Northern Oxford County.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MEZ008-009-272130-
/O.CON.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/
Northern Franklin-Central Somerset-
Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, 
Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, 
Moosehead, Pittston Farm, Seboomook, Bingham, and Jackman
928 AM EDT Thu May 27 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Northern Franklin and Central Somerset Counties.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ARNOTT
023 
WWUS71 KGYX 271828
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
228 PM EDT Thu May 27 2021

MEZ007-NHZ001-002-281100-
/O.CON.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/
Northern Oxford-Northern Coos-Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, 
Berlin, Dummer, Milan, York Pond, and Lancaster
228 PM EDT Thu May 27 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...In New Hampshire, Southern Coos and Northern Coos 
  Counties. In Maine, Northern Oxford County.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Freezing conditions could kill sensitive outdoor 
  vegetation if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NHZ003-281100-
/O.EXA.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/
Northern Grafton-
Including the cities of Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, and Woodstock
228 PM EDT Thu May 27 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Northern Grafton County.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MEZ008-009-281100-
/O.CON.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/
Northern Franklin-Central Somerset-
Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, 
Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, 
Moosehead, Pittston Farm, Seboomook, Bingham, and Jackman
228 PM EDT Thu May 27 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Northern Franklin and Central Somerset Counties.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ARNOTT
702 
WWUS71 KGYX 280141
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
941 PM EDT Thu May 27 2021

MEZ008-280945-
/O.UPG.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/
/O.EXA.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/
Northern Franklin-
Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, 
Avon, Kingfield, and Phillips
941 PM EDT Thu May 27 2021

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Northern Franklin County.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MEZ007-NHZ001-002-280945-
/O.CON.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/
Northern Oxford-Northern Coos-Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, 
Berlin, Dummer, Milan, York Pond, and Lancaster
941 PM EDT Thu May 27 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...In New Hampshire, Southern Coos and Northern Coos 
  Counties. In Maine, Northern Oxford County.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Freezing conditions could kill sensitive outdoor 
  vegetation if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MEZ012-013-NHZ004-280945-
/O.EXA.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/
Southern Oxford-Southern Franklin-Northern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Jackson, North Conway, Albany, Conway, 
Chatham, and Crawford Notch
941 PM EDT Thu May 27 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In New Hampshire, Northern Carroll County. In Maine, 
  Southern Oxford and Southern Franklin Counties.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MEZ009-NHZ003-280945-
/O.CON.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/
Central Somerset-Northern Grafton-
Including the cities of New Portland, Brassua, Long Pond, 
Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethlehem,
Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, 
and Woodstock
941 PM EDT Thu May 27 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
FRIDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Northern Grafton County.

* WHEN...From 2 AM to 7 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
858 
WWUS71 KGYX 280659
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
259 AM EDT Fri May 28 2021

MEZ007-008-NHZ001-002-281100-
/O.CON.KGYX.FZ.W.0001.000000T0000Z-210528T1100Z/
Northern Oxford-Northern Franklin-Northern Coos-Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, Errol, Millsfield, 
Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster
259 AM EDT Fri May 28 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...In New Hampshire, Southern Coos and Northern Coos 
  Counties. In Maine, Northern Oxford and Northern Franklin 
  Counties.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MEZ009-012-013-NHZ003-004-281100-
/O.CON.KGYX.FR.Y.0004.000000T0000Z-210528T1100Z/
Central Somerset-Southern Oxford-Southern Franklin-
Northern Grafton-Northern Carroll-
Including the cities of New Portland, Brassua, Long Pond, 
Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, 
Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, 
Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, 
Temple, Wilton, Chesterville, Jay, Bethlehem, Lincoln, Littleton,
Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, 
North Conway, Albany, Conway, Chatham, and Crawford Notch
259 AM EDT Fri May 28 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 31 will result in frost 
  formation.

* WHERE...In New Hampshire, Northern Grafton and Northern 
  Carroll Counties. In Maine, Southern Franklin, Southern Oxford 
  and Central Somerset Counties.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
739 
WWUS71 KGYX 281039
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
639 AM EDT Fri May 28 2021

MEZ007-008-NHZ001-002-281145-
/O.EXP.KGYX.FZ.W.0001.000000T0000Z-210528T1100Z/
Northern Oxford-Northern Franklin-Northern Coos-Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, Errol, Millsfield, 
Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster
639 AM EDT Fri May 28 2021

...FREEZE WARNING WILL EXPIRE AT 7 AM EDT THIS MORNING...

Temperatures will quickly rise back above freezing this morning. 

$$

MEZ009-012-013-NHZ003-004-281145-
/O.EXP.KGYX.FR.Y.0004.000000T0000Z-210528T1100Z/
Central Somerset-Southern Oxford-Southern Franklin-
Northern Grafton-Northern Carroll-
Including the cities of New Portland, Brassua, Long Pond, 
Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, 
Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, 
Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, 
Temple, Wilton, Chesterville, Jay, Bethlehem, Lincoln, Littleton,
Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, 
North Conway, Albany, Conway, Chatham, and Crawford Notch
639 AM EDT Fri May 28 2021

...FROST ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING...

Temperatures are quickly warming this morning into the upper 30s
and low 40s. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this frost advisory went out at May 26, 10:25 PM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 26, 10:25 PM EDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1025 PM EDT Wed May 26 2021

.SYNOPSIS...
A cold front will cross the region this evening. This front
will bring a threat of severe thunderstorms through the early
evening hours. High pressure will build north of the region
Thursday and Friday, as low pressure passes through the mid-
Atlantic states to our south. This low will bring a chance of
showers to southern areas, mainly Friday afternoon and evening.
Low pressure may affect the region around Monday with some rainy
weather.

&&

.NEAR TERM /TONIGHT/...
1030PM UPDATE...
Although thunderstorms have ended across our area, there still
exist a few rounds of storms tracking across southern New
England with the peripheral showers from this still affecting
southern New Hampshire. Additional isolated light showers are
occurring along another boundary crossing the area from the
northwest. The actual surface level cold front is still back
across Quebec nearing the Saint Lawrence River, so we cannot
rule out additional light rain until that moves through early
tomorrow morning. Otherwise expect temperatures to hold steady
in the 60s for the most part overnight due to extensive cloud
cover.

8PM UPDATE...
Line of storms has reached the coast and the Severe Thunderstorm
Watch has been canceled. Another line of showers is entering
from Canada but will not amount to much with the loss of most of
the instability from the heat of the day.

5PM UPDATE...
Made some adjustments to temperatures and precipitation chances
based on latest observations and radar trends. Generally we are
expecting a line of storms tracking across the area over the
next few hours. This will be our primary window for severe
weather including damaging wind gusts.

ORIGINAL DISCUSSION...
Impacts: Showers and thunderstorms, some of which will be
severe, are expected to affect the region from now through the
late evening. Damaging winds are the primary threat, but an
isolated tornado and hail cannot be ruled out.

Still rather quiet across the CWA at the moment with only some
showers moving across northern areas. A line of showers and
thunderstorms currently stretches from upstate NY into eastern
PA with the southern half of the line being the most active.

Overall, not a whole lot of change in forecast thinking from
this morning. The line of showers and thunderstorms will
continue to push east through this evening with some individual
cells possibly developing ahead of it. Stronger storms within
the line will be capable of producing damaging winds as they
move across the CWA. In fact, based on recent mesoanalysis,
there may be more downdraft CAPE than regular CAPE in many
areas right now and this may be the case going forward too with
steep low-level lapse rates.

The changes to forecast thinking are mostly subtle, primarily
influenced from recent mesoanalysis and the 18Z ALY sounding.
Small hail remains a threat, but with poor mid-level lapse rates
and a freezing level well above 10000 ft from the ALY sounding,
likely not a high chance for any hail. Dew points have been
dropping since this morning with most of our automated sites in
the upper 50s to lower 60s...and the 18Z ALY sounding had LCLs
well above 1500 meters. While there is still a nonzero chance
for an isolated tornado, the threat is much lower than this
morning.

In coordination with SPC, a Severe Thunderstorm Watch has been
issued for all of NH and the westernmost ME counties, including
Cumberland County, that is in effect through 11pm EDT.

Once the showers and thunderstorms exit the region late this
evening, cooler and drier air will begin to filter into the
region behind a cold front. Lows will range from the lower 50s
to mid 60s.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
Impacts: Minimal. Possible fire weather concerns on Thursday.
Possible frost concerns for northern areas Thursday night.

High pressure begins to build into the region on Thursday with
cooler and drier air continuing to filter into the region. Sunny
skies are expected as highs range from the upper 50s in the
mountains to the upper 70s in southern areas. Breezy northwest
winds may ultimately produce elevated fire conditions for
portions of the region Thursday afternoon.

High pressure continues to build into the region Thursday night,
though clouds will be on the increase. Lows will be quite cool,
ranging from the mid 30s north to the upper 40s. Will see how
much cloud cover is present, but will need to monitor for
possible frost for northern areas Thursday night with light
winds expected.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The main headline in the extended portion of the forecast will
be much cooler temperatures than we are seeing today, and in
some instances, possibly well below normal.

The models are in reasonable agreement that low pressure will
move off the Mid Atlantic Coast Friday into Friday night. Enough
forcing for ascent and moisture advection looks to be in place
north of the low for some rain across southern zones, mainly
southern NH, centered around Friday afternoon and Friday night.
Otherwise, the air mass in place over northern New England will
be quite dry. If clouds stay away from the mountain zones Friday
night, there could be a frost.

The main period of uncertainty in this extended is what will
the sensible weather be on Memorial Day. There are several
solutions on the table including a low probability of a soaking
rain as per the 00z ECMWF. There are some ensemble members that
support this solution but it's an outlier. Will go with chance
PoPs since in most cases there's an upper level low around.
Otherwise, temperatures will remain near to below normal, with
the potential for well below normal if a more rainier pattern
looks to take place early in the week.

Dry weather looks to be the case Tue-Wed.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Short Term...Showers and thunderstorms will move through the
region late this afternoon and this evening, clearing the region
late this evening. Northwest winds arrive behind a cold front
early tomorrow morning and continue through the day on Thursday.
Light winds and VFR conditions expected Thursday night.

Long Term...Possible MVFR conditions Friday afternoon and night
across southernmost NH in showers but right now prevailing VFR
looks to be a better bet. Otherwise, VFR Thursday night and also
Saturday, Sunday.

&&

.MARINE...
Short Term...SCA remains in effect through early Thursday
morning, but winds and seas should remain below SCA criteria
through the remainder of the period. Showers and possibly a
thunderstorm expected over the waters this evening and early
tonight with a shift to northwest winds on Thursday.

Long Term...SCA conditions, mainly for seas, will be possible
Sunday through Monday night in association with a long fetch of
northeast winds.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ150>154.

&&

NEAR TERM UPDATE...Kimble
SHORT TERM...Watson
LONG TERM...Ekster
Hazardous weather outlook, May 26, 8:00 PM EDT, 7 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
800 PM EDT Wed May 26 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-280000-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
800 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-280000-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
800 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 26, 9:13 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
913 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     3 SE LIMERICK           43.65N 70.75W
05/26/2021                   YORK               ME   AMATEUR RADIO

            MULTIPLE REPORTS OF TREES DOWN AROUND LAKE
            ARROWHEAD AND TREES ON BOATS.

&&
Local storm report, May 26, 10:01 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1001 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     GORHAM                  43.68N 70.44W
05/26/2021                   CUMBERLAND         ME   PUBLIC

            PICTURES ON SOCIAL MEDIA OF LARGE TREE FELL
            INTO HOME ON GLENWOOD AVE. TIME ESTIMATED
            FROM RADAR.

&&

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:06 PM EDTSpecial Weather StatementGYXKnox24 min
May 26, 8:30 PM EDTSpecial Weather StatementGYXWaldo30 min
May 27, 3:07 AM EDTFreeze WarningGYXFranklin, Oxford28 hr

Nearby

Frost Advisories in Maine, 2021Frost Advisories in New Hampshire, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.